|Effects of Surgery
May 31, 2012
What are the effects of Surgery in health. After my Surgery, i notice i have signs/symptoms of HIV, like Rash all over my body last for only 8 hours, Diarrhea 2 days and head ache until now. Then after 2-3 months, Always Hungry (im fat), Still Head Ache and Dizziness, Peeling of Skin on foot, Heartburn, Single Canker Sore And Muscle Ache 1 day only, And now, after 3 months, symptoms again, like Cold/Palsy foot, Small Circle on my tongue( I think its a thrush, but its so small ) and Joint Pain. Thats my Symptoms, Do you think my symptoms related to HIV/AIDS? I Always Sleep 2-5 Am in the morning. Do you think this is Stress? Im scared. Help please.
| Response from Dr. Wohl
If you are worried about HIV infection, you should get a test. What you describe does not sound much like HIV and you should seek medical care to find out the cause of your symptoms. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.